MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Codes Use of Device Problem (1670); Optical Problem (3001)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted due to decreased vision after three light adjustments and no lock-in treatments; another lal was implanted as a replacement.The decreased vision reportedly began during a hospitalization for pneumonia and was characterized by blurred distance vision and ghosting while driving.The patient also reported to the site a history of tanning bed use.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance's, or other manufacturing issues related to the reported event.The explanted conformance's was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.A definitive root cause for the reported event could not be established.Reported prior hospitalization and tanning bed use may have been contributing factors.Per the ifu, "if the implanted eye is exposed to uv light without the use of uv protective eyewear before 24 hours post final lock-in treatment, the lal can change unpredictably, causing aberrated optics and blurred vision, which might necessitate explantation of the lal." manufacturer reference#: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25681657
Report Number3012712027-2026-00298
Device Sequence Number4670588
Product Code PZK
UDI-Device Identifier00818806020753
UDI-Public(01)00818806020753(11)250629(17)280531
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-008800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale